HomeAnswersFamily PhysiciancholesterolCan an increase in cholesterol levels due to occasionally consuming alcohol cause upper arm pain?

How does the increase in cholesterol relate to the discomfort in my upper arms?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Rajesh Jain

Medically reviewed by

iCliniq medical review team

Published At October 26, 2023
Reviewed AtNovember 24, 2023

Patient's Query

Hello doctor,

I am 34-years-old. I do not smoke, but occasionally I drink alcohol. I am slightly overweight too and I have not exercised much in the last year. Please find my attached cholesterol level reports. My cholesterol level was normal and now it increased a lot. I have never taken medicine for cholesterol. My vitamin D, B12, sugar level, complete blood count, liver function test, and kidney function test, were all normal. So what shall I do now? I want to avoid taking medicine as much as I can. Sometimes I feel the pain in my legs starting from my hip bones and it goes down upto calves. Also, I feel pain sometimes in my upper arms. Can higher cholesterol give this kind of pain? Kindly help.

Answered by Dr. Rajesh Jain

Hello,

Welcome to icliniq.com.

I read your query and can understand your concern.

Do not worry. I have gone through your reports (attachments are removed to protect the patient’s identity), and everything is normal. There is a slight increase in your cholesterol level.

Following are my suggestions:

  1. Do not depend on medication only.
  2. Wake up early and go for a morning walk regularly till you get good sweating.
  3. Do yoga and pranayama regularly.
  4. Take salads and fruits more.
  5. Avoid oily, spicy foods, non-vegetarian foods, and fast foods.
  6. Use flex oil, olive oil, or heart plus oil for cooking.
  7. Take Dalchini powder and mix one teaspoon of it in milk and drink. Take it at night regularly for three months.
  8. Take a capsule of Ayurslim or Garcini (chebulic myrobalan, gymnema, Indian bdellium, and fenugreek seeds) once or twice a day.
  9. Take tablet Zivast F (Atorvastatin and Fenofibrate) once per day for three months.

Recheck the same tests after three months. The pain seems to be musculoskeletal pain. It seems to be due to sitting in the wrong posture, lack of exercise, lack of proper sleep, and deficiency of vitamins and minerals. You can continue your current multivitamins for a few weeks more.

I hope I have answered your question.

Let me know if I can assist you further.

Regards.

Patient's Query

Hello doctor,

Thanks for the reply.

I am not taking any cholesterol medicine and trying to reduce my weight. Is it fine? Today, I checked my TSH, and it came to 0.1 mIU/L because I was taking 125 mg tablets every day. Is it an alarming situation? And which doctor should I meet for the TSH issue? General physician or anyone else? I feel weak legs and knee joints. Is it because of triglycerides or TSH?

Answered by Dr. Rajesh Jain

Hello,

Welcome back to icliniq.com.

I understand your concern.

Do not worry. I understand you want to reduce weight and have problems with cholesterol levels. Following are my suggestions for your problem:

1. Do yoga and pranayama regularly.

2. Go for walks regularly till there is good sweating.

3. Avoid water during foods. Take water 1 hour after food always.

4. Take salads and fruits more.

5. For TSH (thyroid stimulating hormone) 0.1 mIU/L, it is not alarming. Reduce the dose of Eltroxin or Thyronorm (Thyroxine) from 125 to 75 mcg per day.

6. Take 25 grams of coriander leaf juice daily in the morning on an empty stomach regularly.

By all the above points, hypothyroidism will also be reduced. Pain in the lower limbs seems to be due to obesity, deficiency of vitamins and minerals, lack of exercise, and sitting in the wrong posture. Meanwhile, I suggest you take a capsule of Neurokind gold (multivitamin) 1 per day for three weeks for vitamin B12 levels. Also, take a tablet of Zerodol TH 4 (Aceclofenac and Thiocolchicoside) for pain when needed.

Hope this answers your queries.

Kind regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

default Img
Dr. Rajesh Jain

General Practitioner

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Family Physician

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy